RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 7, Pages 101–130 (Mi msb8585)  

This article is cited in 6 scientific papers (total in 6 papers)

Singular Fano threefolds of genus 12

Yu. G. Prokhorovabc

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Laboratory of algebraic geometry and its applications, Higher School of Economics, Moscow

Abstract: We study singular Fano threefolds of type $V_{22}$.
Bibliography: 31 titles.

Keywords: Fano variety, birational map, blowup.

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
The author is supported by the Russian Science Foundation (grant no. 14-21-00053).


DOI: https://doi.org/10.4213/sm8585

Full text: PDF file (764 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:7, 983–1009

Bibliographic databases:

ArXiv: 1508.04371
Document Type: Article
UDC: 512.76+512.712+512.774.2
MSC: 14J17, 14J45
Received: 21.08.2015 and 03.04.2016

Citation: Yu. G. Prokhorov, “Singular Fano threefolds of genus 12”, Mat. Sb., 207:7 (2016), 101–130; Sb. Math., 207:7 (2016), 983–1009

Citation in format AMSBIB
\Bibitem{Pro16}
\by Yu.~G.~Prokhorov
\paper Singular Fano threefolds of genus~12
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 7
\pages 101--130
\mathnet{http://mi.mathnet.ru/msb8585}
\crossref{https://doi.org/10.4213/sm8585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535377}
\zmath{https://zbmath.org/?q=an:06692854}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..983P}
\elib{http://elibrary.ru/item.asp?id=26414410}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 7
\pages 983--1009
\crossref{https://doi.org/10.1070/SM8585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384125200005}
\elib{http://elibrary.ru/item.asp?id=27582263}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84991665896}


Linking options:
  • http://mi.mathnet.ru/eng/msb8585
  • https://doi.org/10.4213/sm8585
  • http://mi.mathnet.ru/eng/msb/v207/i7/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Proc. Steklov Inst. Math., 294 (2016), 154–175  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Yu. G. Prokhorov, A. G. Kuznetsov, “Prime Fano threefolds of genus 12 with a $G_m$-action and their automorphisms”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3, 14 pp.  mathnet  isi
    3. Yu. Prokhorov, C. Shramov, “$p$ -subgroups in the space Cremona group”, Math. Nachr., 291:8-9 (2018), 1374–1389  crossref  mathscinet  zmath  isi  scopus
    4. A. Avilov, “Automorphisms of singular three-dimensional cubic hypersurfaces”, Eur. J. Math., 4:3 (2018), 761–777  crossref  mathscinet  isi  scopus
    5. Yu. Prokhorov, M. Zaidenberg, “Fano-Mukai fourfolds of genus 10 as compactifications of $\mathbb C^4$”, Eur. J. Math., 4:3 (2018), 1197–1263  crossref  mathscinet  isi  scopus
    6. K. Loginov, “Standard models of degree 1 del Pezzo fibrations”, Moscow Math. J., 18:4 (2018), 721–737  crossref  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:260
    References:13
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019